Translator Disclaimer
May 2010 Projectively flat connections and flat connections on homogeneous spaces
Hajime URAKAWA
Hokkaido Math. J. 39(2): 139-155 (May 2010). DOI: 10.14492/hokmj/1277385658

Abstract

We show a correspondence between the set of all $G$-invariant projectively flat connections on a homogeneous space $M=G/K$, and the one of all $\widetilde{G}$-invariant flat connections on homogeneous spaces $\widetilde{M}=\widetilde{G}/K$, where $\widetilde{G}$ is a central extension of $G$ (Theorem 3.3).

Citation

Download Citation

Hajime URAKAWA. "Projectively flat connections and flat connections on homogeneous spaces." Hokkaido Math. J. 39 (2) 139 - 155, May 2010. https://doi.org/10.14492/hokmj/1277385658

Information

Published: May 2010
First available in Project Euclid: 24 June 2010

zbMATH: 1222.53057
MathSciNet: MR2665158
Digital Object Identifier: 10.14492/hokmj/1277385658

Subjects:
Primary: 53A15
Secondary: 22E45, 53C35, 53C42

Rights: Copyright © 2010 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.39 • No. 2 • May 2010
Back to Top